ive never had a UTI or had a reaction to a medication. i was given cipro for a UTI i had no symtoms of... after the third day on the meds i woke up dizzy and nauseous... Went staright to the hospital... sent me home with some meds for the dizziness... next morning woke up feeling the same way... went to my family doc... took blood and everything came back normal... im so confused and im scared because it is not normal to wake up with vertigo... im very healthy. work out on a regular and im only 24 years old WTH is really going on?
16 Aug 2011
I do not like taking Cipro, it really is hard on my stomach. In the last 5 years i have had Vertigo 3 times. All 3 times i had to gone to bed feeling fine, and woke up with my head spinning. All 3 times the Dr said I had a inner ear infection, but my ear never hurt. Its a very scarey feeling, i couldnt even walk. I was lucky mine only lasted a few days, sometimes it can last weeks.
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have urinary track and bladder infection several times a year and cipro xl takes care of the infection but it keeps repeating itself!
3 answers • 31 Dec 2009
I am taking Cipro for my UTI. I am experiencing chills going up my right arm and to my back. Is this the Cipro or is my condition getting worse?
1 answer • 4 Jan 2010
I'm extremely sensitive to meds and usually start all my "new" scripts with 1/4 recommended physician dosage and work my way up. ...
3 answers • 3 Oct 2011
Taking Flomax and Cipro
1 answer • 11 Aug 2013
Urinary Tract Infection - I get UTI's quite often as does my mom so my first question is if they can
... be hereditary? Wondering for the sake of my daughters. My second question is about medication for UTI's. I get them often, and as I'm ...
4 answers • 5 Dec 2013